# SDR 01FDEA00163

- Difficulty date: February 24, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A310
- Aircraft serial: 794
- Aircraft time: 3,397 hours, 1,686 cycles
- System (JASC): 2612 · Fire Detection
- Part: Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG AGENT NR 2 DISCHARGE LIGHT CAME ON IN FLT.  REMOVED AND REPLACED NR 1 ENG OVERHEAD FIRE SHUTOFF PNL.  RECHECK GOOD.  OPS CK PER A300 AMM 26-12-20-4.
